MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO FLORENCE DC W/REGULAR SIDERAIL; BED, AC-POWERED ADJUSTABLE HOSPITAL

STRYKER MEDICAL-KALAMAZOO FLORENCE DC W/REGULAR SIDERAIL; BED, AC-POWERED ADJUSTABLE HOSPITAL
Catalog Number FL23SE-STD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices were evaluated in the field and the issue was confirmed; there were broken/damaged components.The devices were repaired and returned.1 device was not evaluated, as the issue was identified and resolved during a troubleshooting call between the customer and stryker technical support.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events, where it was reported the unit had reduced brake force.There was no patient involvement.

Brand Name
FLORENCE DC W/REGULAR SIDERAIL
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8283525
Report Number0001831750-2019-00257
Device Sequence Number16506042
Product Code FNL
UDI-Device Identifier00670482000043
UDI-Public00670482000043
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberFL23SE-STD
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1